Stella Dimoko Korkus.com: Doctors In House Section

Advertisement

Advertisement - Mobile In-Article

Wednesday, 16 November 2016

Doctors In House Section

Doctors around?Your attention is needed!



SPOTTING

Hello Stella and fellow bvs. i am about 7weeks pregnant and i have been bleeding/spotting for the past 2 weeks now. i went for a scan and the doctor said all is well and he prescribed cyclogest 400mg (progesteron) to insert into my vagina at night. but i am worried because of the persistent bleeding/spotting. please has anyone experienced this in early pregnancy? and how did you go about it? thanks and God bless.



37 comments:

  1. Replies
    1. You this villager again....it's not funny ok,write properly biko

      Delete
    2. Progesterone tablet to insert ke. Dat 1 is used during 5months downward. Tell ur doctor too give u progesterone injection jor. Saying from experience after 1 miscarriage now I have 2 lovely boys used progesterone injection for my 2 successful pregnancies

      Delete
    3. Please leave villager alone.I love him like that.He/she is funny and unique.

      Delete
  2. What you are experiencing is normal nah,,,
    Na everything una go carry come here..

    ReplyDelete
    Replies
    1. Bleeding/spotting I pregnancy is NOT normal.
      Go check it out before u label it normal n mislead others into thinking it's normal to avoid stories that touch.

      Delete
    2. Geez chill, if she did she wouldn't have asked. There's no need to be rude

      Delete
    3. This queen n thug of sdk is really a man,it's a man behind that id,no be only linda,he is fooling bvs.

      Delete
    4. You're so rude.Bleeding is not normal, go back to school pls

      Delete
    5. if its not so much its normal..the baby is setting in...i had it and panicked lik you...stil see ur doc or check Dr google

      Delete
  3. Please go to another hospital for checkup and 3D scanning to be sure the fetus is still there.Tho some women spot during pregnancy till they give birth but under monitoring.

    ReplyDelete
  4. First of all, u need to go for scan.
    And you are supposed to be given the progesterone ingestion not the one to be inserted... What do I know#
    Pls try another hospital, general hospital if possible if possible n u have to go with ur husband.



    All the best

    ReplyDelete
  5. First of all, u need to go for scan.
    And you are supposed to be given the progesterone ingestion not the one to be inserted... What do I know#
    Pls try another hospital, general hospital if possible if possible n u have to go with ur husband.



    All the best

    ReplyDelete
  6. Yes, I usually spot in my first trimester (13weeks). Just ensure you rest well, don't be anxious and no gbenshing for now till the the spotting stops.
    The progesterone is really not necessary except in severe cases cos inserting anything into your vagina can worsen the situation.
    You ll be fine dear. OYE

    ReplyDelete
  7. The spotting points to either threatened or incomplete abortion/miscarriage.However,since your Dr said that all is well with the scan,then it's more likely a threatened abortion. You should be on strict bed rest,no strenuous activities and take the drugs you were given.you will be fine.OK..
    .
    Then most importantly, pray for no more issues in this pregnancy and a smooth delivery.All the best!

    ReplyDelete
  8. Nne go and see a gynae in a teaching hospital cos it's not normal.

    ReplyDelete
  9. You do nothing at all. It's completely normal for some women and it ceases completely during your 2nd trimester. So relax and don't panic. However, if the bleeding becomes severe where your soaking up pads within an hour, then you will have to seek immediate medical attention..@@@@BiaBia ☺☺☺☺☺☺☺

    ReplyDelete
    Replies
    1. Stay there n be saying it's completely normal. Be spreading false info. Babe run to d hospital asap.

      Delete
    2. It is normal for some women so she's not spreading wrong info.

      Delete
    3. Bia anon 12:39, did you read well where I stated it was completely normal for "some" women????
      Why do I need to respond to a daft fool that has no bearing in life.
      @@@@BiaBia 😑😑😑😑😑😑😑😑😑😑😑

      Delete
  10. My sister no worryi don pray for you God go take kare of everything, Him go correct any thing way need correction

    ReplyDelete
  11. I did experience it, but never linger to weeks, was given progesteron shot for three days and the spotting stop, was placed on it once every week and when i clock 5 months they stopped, i think the injection is way better than the drugs, because with the injection one shot the bleeding or spotting will stop, thou my was twins and he said his common with twins pregnancy, please monitor. sorry i no that feeling of blood and pregnancy it scares one to death, God is in control.

    ReplyDelete
  12. Go and see your doctor. Bleeding during pregnancy isn't a good sign at all.

    ReplyDelete
  13. Visit a government owned hospital...Don't let it pass today please.

    ReplyDelete
  14. Its threatened abortion as long as its not associated with lower abdominal pain madam..insert the progesterone derivative tablet..progesterone is the hormone that maintains early pregnancy..you should be on bed rest and you have to do a scan to ascertain that the gestational sac is still intact,however should you feel pain or you notice passage of blood clots or grape like vesicles see the doctor asap..

    ReplyDelete
  15. I don't know why people see just general doctors during pregnancy... madam u need a gynaecologist and fast. could be inevitable or spontaneous abortion

    ReplyDelete
  16. Pls see ur doc again. God will keep ur baby till full term.

    ReplyDelete
  17. Not normal for some people c a gynae

    ReplyDelete
  18. You've seen a doctor already who says all is well, if you're still in doubt then go see another doctor. Abeg no give yourself high blood pressure for nothing ooo and don't be sad because foetus can smell your mood, if you're happy he/she is happy and if you're sad he/she will be sad too. Say to yourself "hakuna matata", you know what it means right? Ask Google if you don't know. Come n chop kiss 💋💋

    ReplyDelete
  19. This happened to me during my first 2-3months and it's nothing to worry about.(cervical reaction).
    Note: progesterone injection (prolute) is not advisable to be given to anybody without miscarriage history and it shouldn't be administered later than the first three months, the earlier the better. So be careful of the hospital you use while pregnant.

    ReplyDelete
  20. My dear I experienced it in my second pregnancy after a miscarriage,plus my doctor recommended prolute depot injection for six weeks and progesterone tablets drinking, before the third 💉 everything fell into place, plz supernatural childbirth prayers,at some point me baby was declared not growing and I should flush, thank God for my kind doc who said I don't believe this LRD53.

    ReplyDelete
  21. If you are not so convinced about your doctor's opinion,seek a second opinion+scan to be certain.

    For some people,bleeding is a sign of miscarriage,for others,its totally normal so just get a 2nd opinion and have your mind at rest. You shall carry to term IJN.

    ReplyDelete

Disclaimer: Comments And Opinions On Any Part Of This Website Are Opinions Of The Writers Or Anonymous Persons And They Do Not Represent The Opinions Of StellaDimokoKorkus.com

Pictures and culled stories posted on this site will be given due credit and is not the fault of StellaDimokoKorkus.com if website culled from misrepresents source of story.

If you have a complaint or a story,Please Contact StellaDimokoKorkus.com Via

Sdimokokorkus@gmail.com
Mobile Phone +4915210329280